Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

svoloch

Member
  • Posts

    26
  • Joined

  • Last visited

Reputation

1 Neutral

1 Follower

About svoloch

  • Birthday 09/01/1992

Profile Information

  • Gender
    Male
  1. Thx your tips really help man! Btw update! My skin has gotten more clearer now and for some reason its not flaking anymore. I just started my second batch of 40mg. So is it a good thing my skin isn't getting overly dry now? like it did in the beginning or maybe my skin is getting used to the drug and its not having the best effect. I also been using daily facial wipes with cucumber and aloe before and after i wash my face. Helps to hydrate my skin. any ideas what's happening? Even my blackheads
  2. Accutane isn't just some drug you jump into. I'm not saying that she shouldn't consider it, but she should also read up on the risks carefully and completely understand them before taking it. I say this as somebody who had a very bad experience with the drug. Just curious what your longterm side effects were? Reduced libido, scarring, eating food has become chore rather than a pleasure and i'm pretty sure my liver has been damaged from the drug. They're just the physcial effects that i notic
  3. Eating really doesn't play huge effects on your body producing acne, its a hormone, genetic thing. Could try some low-level prescipbed drugs from your doctor (Pill form) that can help reduce the redness and kill the bacteria. But it won't help you long-term. Only drug that will cure your hormonal acne is Accutane.
  4. Sorry bud, but if you want it gone, go on accutane, only drug that will fix it long-term. Ive been on it for 3 months now and i've had no side effects except dry skin and chapped lips and i've had no new acne on my face or back!. I'm 21 so you are in the same boat as me
  5. no offense, but it doesn't help him long-term with his acne coming back and from the looks of his forehead scars, hes had a lot, so I think Accutane will help him long-term. Masks are good but thats won't fix anything, maybe a little scarring....
  6. popping it is fine! If it was white stuff coming out, means its an infection still. So now cuz its just blood leave it alone and dont touch it! You already extracted teh infection, let it heal!
  7. Thats severe from the look of it, go on Accutane ASAP! Only drug that will cure your acne long-term. Talk to your doctor tho regarding side effects etc. It is the strongest medication out there for acne so do your research.
  8. they are severe cystic acne, accutane will help and fix long term, it destroys your oil glands and kills the bacteria. So go on it!
  9. thats severe in my mind, go on accutane ASAP! Will save you a ton of time! Trust me, those are cystic acne, most of them....only way is to deal with it internally.
  10. means you arent cleaning properly after you pop it. If its that infected, put a cotton pad full of alcohol rub and dab at it for 5 secs. It will sting, but it will help with killing the bacteria. After put some polysporin or Benzol P on it. If that doesn't work than i suggest going to the doctor and they check it out
  11. dude thats bad!!!! ya means stop taking extra zinc asap
  12. Its a internal infection man, have you popped the white heads at all? if you havent, do it! and disinfect the area with some cream. If its white, it means your body is trying to get rid of the infection. the infection is spreading so you have to contain it and make sure you clean it properly when you pop it.
  13. Thx man i'm glad someone responds on this site! and ya the doctor thinks another 40mg is good, so hopefully this 3rd month it'll help! What kind of foods you taking with the pill? and you taking any topical treatments at the sametime? Whats your dosage?
  14. Dude no offense, but Accutane is different for everyone it doesn't harm your body 100%, it depends on the body and your genetics. Honestly the only way you'll fix your acne is that drug. Try the lowest dosage 10mg or even 20mg, wont harm you in the long run. Don't believe everything you read on the internet regarding it. I've been on it for 3 months on 40mg and ive had no spikes in my blood test at all. Try it --- youll thank me later
  15. well looks like he might of been picking at least. Either way its an internal thing and accutane will help it. It sucks but thats the solution really.
×